# SDR R61A201309200954

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL RIB 12A EXTENSION LOWER FLANGE FWD OF STIFFENER CRACKED.  MX REPAIRED RIB 12A
